# SDR SWAA2022082937112

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ RBL 17 BETWEEN. STA 312 AND 328 MKD DOT / [01] REMOVED FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ RBL 17 BETWEEN. STA 312 AND 328 IAW 737-700 AMM 51-40-02-0G-0;[02] REMOVED FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ RBL 17 BETWEEN. STA 312 AND 328 IAW 737-700 SRM 51-40-02-0G-0;[03] VERIFIED 2;[04] LOCATED AND DRILLED NEW FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ RBL 17 BETWEEN. STA 312 AND 328 IAW 737-700 SRM 51-40-05-0G-0;[05] VERIFIED STEP 4; OK TO TREAT AND PRIME HOLE LOCATIONS;[06] TREATED AND PRIMED DRILLED HOLES ON FLOOR SUPPORT INTERCOSTAL AS PER B737-700 AMM 51-21-41-370-803 AND 51-21-72-370-804;[07] VERIFIED STEP 6; OK TO INSTALL NEW INTERCOSTAL;[08] INSTALLED NEW INTERCOASTAL AT FWD CABIN WET AREA FLOOR SUPPORT @ RBL 17 BETWEEN. STA 312 AND 328 IAW 737-700 SRM 51-40-02-0G-0;[09] VERIFIED 8
